# SDR ASAA2013111496418

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,392 hours, 6,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 024C0988
- Condition: Warning Message
- Location: Ee Bay
- Part time: 48,592 hours, 25,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL DURING APPROACH.  ACFT GROUNDED. BITE CHECK NR 1 CONTROLLER STANDBY PACK LIGHT.  REPLACED NR 1 CONTROLLER REF MM 21-61-01.
